MathSciNet Relay Station
MathSciNet bibliographic data
MR1898552 60E05 (62E10)
Seshadri, Vanamamalai; Wesołowski, Jacek Mutual characterizations of the gamma and the generalized inverse Gaussian laws by constancy of regression. Sankhyā Ser. A 63 (2001), no. 1, 107–112.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement